# SDR AUS20021328

- Difficulty date: October 21, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Amtr C8289
- System (JASC): 2622 · Fire Bottle, Portable
- Part: O-Ring
- Part number: V825320
- Condition: Failed
- Location: Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) HAND HELD FIRE EXTINGUISHER CYLINDER TO DISCHARGE HEAD O-RING SEAL FAILED. LOSS OF FIRE EXTINGUISHING FLUID.
